# SDR AALA993041

- Difficulty date: January 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N381AN
- Make and model: Boeing 767323
- Aircraft serial: 25450
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 906
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - FLOORBEAM AT LBL 54.81 STATION 906 HAD CORROSION BLENDED BEYOND SRM LIMITS.  BLEND OUT CORROSION AND ROTO PEEN THE REWORKED AREA PER SRM.  ALODINE ALL BARE ALUMINUM SURFACES.  FINISH BLENDED AREAS WITH 2 COATS PRIMER.  FILL BLENDS WITH BMS5-95.  (M)
